| Model Number |
159001 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: after startup, the ventilation starts with an audible high-priority sound and a visual alarm with the tf9907.In standby mode, no pre-operational check is available.In calibration mode, no flow is delivered during the inspiratory valve calibration.No patient was involved as per provided information.
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.